# SDR 05FDEA00004

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO, SEAT TRACK AT STA Y=  791.75 TO Y= 859, X=  8.5 DAMAGED AT FLANGED AREA.  REPAIRED PER SRM 53-70-00 VOLUME I, FIGURE 1
